Top 10 Infant Ibuprofen Dye Free – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Rite Aid

#ad

50 mg, 2 Pack | Infant Pain Reliever, Rite Aid Infants' Dye-Free Ibuprofen Drops, Berry Flavor

#ad
Rite Aid #ad - Gluten free: perfectly healthy and safe for any infant with a gluten allergy or sensitivity. Trusted brand: rite aid - delivering the products you need to lead a healthier life since 1962. Great flavor: delicious berry flavors to make each dose go down easily. Dye-free: no stains when spilled and no harmful dyes for your baby. Value pack: comes with two 1 fl oz bottles of baby ibuprofen drops.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part NumberA6624

2. Motrin

#ad

Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, 1 fl. oz, Berry

#ad
Motrin #ad - For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better. 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, sore throat, flu, headache, and toothache. Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length1.25 Inches
Weight0.14 Pounds
Width2.25 Inches
Part NumberJJ-2213
Model300450198020 1/9

3. Motrin

#ad

Berry, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, 1 fl. oz

#ad
Motrin #ad - Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, sore throat, flu, headache, and toothache. Motrin products can help you and your family feel better. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Weight0.88 Pounds
Width2.5 Inches
Part Number33192
Model33192

4. Motrin

#ad

4 fl. oz, Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored

#ad
Motrin #ad - With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.

4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. Motrin products can help you and your family feel better. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache.

Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.
BrandMotrin #ad
ManufacturerMotrin #ad
Height5 Inches
Length1.99 Inches
Weight0.25 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

5. Advil

#ad

Ages 6 – 23 Months, Alcohol-Free, Infants’ Advil Concentrated Drops .5 fl. oz., White Grape 50mg Ibuprofen Fever Reducer/Pain Reliever, Liquid Pain Medicine, Dye-Free

#ad
Advil #ad - Bottle of infants’ Advil Concentrated Drops, white grape liquid fever medicine. Active ingredient: ibuprofen 50mg fever reducer/pain reliever NSAID per 1. 25ml; suitable for infants ages 6-23 months. Oz. Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches. Includes one. 5 fl. Dye-free, alcohol-free Infants’ Advil Drops comes with a syringe for easy dosing. Children’s advil works for up to 8 hours with just one dose to reduce fever.
BrandAdvil #ad
ManufacturerChildren's Advil #ad
Height5.2 Inches
Length15.3 Inches
Weight0.08 Pounds
Width9.1 Inches
Part Number673900
Model305731707724

6. Little Remedies

#ad

2 fl oz, Little Remedies Infant Fever & Pain Reliever, 2 Pack, Natural Berry Flavor

#ad
Little Remedies #ad - Temporarily reduces fever and relieves minor aches and pains associated with the common cold, viruses, flu, headache, sore throat or toothache.

Natural berry flavor does not contain high fructose corn syrup. Safe for use in children ages 2 years and up. Fsa- and hsa-eligible product in the U. S. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Contains no alcohol, artificial dyes, gluten or parabens. Contains 2 bottles of little remedies Infant Fever & Pain Reliever, Natural Berry Flavor, 2 fl oz each. Contains acetaminophen 160 mg, pain reliever and fever reducer.
BrandLittle Remedies #ad
ManufacturerMedtech Product Inc. #ad
Height4.13 Inches
Length1.56 Inches
Weight0.4 Pounds
Width4.5 Inches

7. Guardian

#ad

1 fl oz, Infants Pain Fever Reducer, Dye Free Berry Flavor, 50mg per 1.25ml, Guardian Infants Ibuprofen Liquid

#ad
Guardian #ad - Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

Dye free, berry flavor, 1 fluid ounce liquid drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. Includes free syringe to make administering easy. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.
BrandGuardian #ad
ManufacturerGuardian #ad
Height5 Inches
Length1.5 Inches
Width2.25 Inches

8. Tylenol

#ad

Grape, 2 fl. oz, Infants' Tylenol Acetaminophen Liquid Medicine

#ad
Tylenol #ad - It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.

2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. Ask a doctor about dosage for children under 2 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Dosing is available for children 2-3 years of age.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2398
Model300450122605

9. Amazon Basic Care

#ad

Amazon Basic Care Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, Pain Reliever and Fever Reducer, Berry Flavor, 8 Fluid Ounces None

#ad
Amazon Basic Care #ad - The container features a child-resistant safety cap. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Temporarily reduces fever and relieves minor aches and pains of the common cold, headache and toothache for up to 8 hours.

One dose provides relief of pain and fever for up to 8 hours. Provides relief for up to 8 hours for children ages 2 to 11 years. To relieve children's pain or fever, flu, sore throat, use amazon basic care children's ibuprofen Oral Suspension 100 mg per 5 mL. Dosage cup included. Active ingredient in amazon basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer.

Made for children: berry flavor is a kid-friendly choice for amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11. Compare to Children’s Motrin active ingredient.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Numberbergw-559

10. Little Remedies

#ad

Little Remedies Infant Fever & Pain Reliever with Acetaminophen | Berry|  2 FL OZ

#ad
Little Remedies #ad - Contains no alcohol, artificial dyes, gluten or parabens. Safe for use in children ages 2 years and up. Natural berry flavor does not contain high fructose corn syrup.

Fsa- and hsa-eligible product in the U. S. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Temporarily reduces fever and relieves minor aches and pains associated with the common cold, headache, flu, viruses, sore throat or toothache. Contains acetaminophen 160 mg, pain reliever and fever reducer. Contains 1 bottle of little remedies Infant Fever & Pain Reliever, Natural Berry Flavor, 2 fl oz.
BrandLittle Remedies #ad
ManufacturerMedtech Product Inc. #ad
Height4 Inches
Length6 Inches
Weight0.2 Pounds
Width4 Inches
Part NumberB005LF0R0W
ModelB005LF0R0W